# SDR USAA920081036

- Difficulty date: May 3, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,279 hours, 24,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235743
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED STRINGER TIE CLIP, BS 727C, S8R.  REPLACED STRINGER TIE CLIP, BS 727C, S8R IAW B737 SRM 51-10-02.
